# SDR CALA2024082100473

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N14507
- Make and model: Airbus A321-271NX
- Aircraft serial: 11846
- Aircraft time: 1,375 hours, 486 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lever
- Part number: D5237341420200
- Condition: Missing
- Location: Fwd Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED FWD CARGO DOOR SELECTOR LEVER MISSING ON ARRIVAL.ADDING PHOTO OF MISSING LEVER LEVER NIS, PART NUMBER AND IPC REF IN ATTACHED PHOTO SFR & SDR INFO UPDATED DOWNGRADED TO NOT RII.ITEM FLAGGED RII IN ERROR. LOG CLEARED.INSTALLED HANDLE AMM 52-36-15-400-001-A OPS CHECK GOOD PARTS USED: 20-5236-3-0011,QTY :1
